# SDR CA960521003

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Condition: Fractured
- Location: #6 & #7 Bearings
- Part time: 17,989 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN CRUISE AT 9K, #1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED. ENGINE SHUT DOWN. INSPECTION REVEALED THE OIL TRANSFER TUBE FEEDING THE #6 & #7 BEARINGS WAS FRACTURED. A TEMPORARY OIL LINE WAS FITTED A ND A DRY MOTORING RUN WAS ATTEMPTED PRODUCING LOUD NOISE FROM THE ENGINE. FURTHER INSPECTION SHOWED LARGE QUANTITY OF METAL ON THE CHIP DETECTOR.
